# SDR 9EKA20161128021

- Difficulty date: November 28, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N708LH
- Make and model: Airbus AS332L1
- Aircraft serial: 2201
- Aircraft time: 9,922 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 9,922 hours, 24,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION A CRACK WAS FOUND ON THE UPPER FUSELAGE UNDER THE TRANSMISSION BETWEEN STA 5015 AND STA 5295.  MANUFACTURER HAS BEEN CONSULTED WITH REGARDS TO EFFECTING A REPAIR.
